I know with some drugs you aren't supposed to take with alcohol. usually because it will give a sedative effect or make you drowsy. i was told not to consume alcohol 3 days after taking this medication, otherwise i would be violently ill and vomit everywhere. is this normal? I'm skeptical about taking it- especially with my stomach being finicky already. This seems odd to me. Maybe it's not the right medication for the condition.
Hi, the advice given when taking Metronidazole is to not drink any quantity of alcohol. You are right, it can make you violently sick, and yes, you should wait at least 3 days from taking your last dose before consuming alcohol. Some people will tell you that they mixed the 2 with no interaction effects, but personally, i wouldn't risk it.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2011 • 2 answers
Posted 26 Jul 2011 • 2 answers
Posted 10 May 2012 • 1 answer
Posted 19 Aug 2015 • 0 answers
Posted 18 Dec 2017 • 1 answer